ROBUST MORPHOLOGICAL MEASURES FOR LARGE-SCALE STRUCTURE IN THE UNIVERSE

Journal article


Publication Details

Author(s): Mecke K
Journal: Astronomy & Astrophysics
Publisher: EDP SCIENCES S A
Publication year: 1994
Volume: 288
Journal issue: 3
Pages range: 697-704
ISSN: 0004-6361


Abstract

The method is numerically robust even for small samples, independent of statistical assumptions, and yields global as well as local morphological information. We illustrate the method by applying it to a Poisson process, a 'double-Poisson' process, and to the Abell catalogue of galaxy clusters.


FAU Authors / FAU Editors

Mecke, Klaus Prof. Dr.
Lehrstuhl für Theoretische Physik

Last updated on 2018-10-08 at 19:39